MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE WITH SECUR-LOK (CE); DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE WITH SECUR-LOK (CE); DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-2.3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for aa6061f08 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13-sep-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the mic key split in half.The part remaining behind in the patient was passed rectally.Per additional information received 1 sep 2017, the event occurred after 21 days of use.No further information has been provided at this time.
 
Additional Manufacturer Narrative
One used device was returned for evaluation.Visual inspection revealed the device was slightly discolored with foreign substances on the exterior.The returned sample showed signs of damage at the molded head of the device.The device could not be filled with water due to the separation under the molded head.Upon examination, the molded head and feeding tube (not returned) were separated.There was tearing at the bonded location where the molded head an tube are joined.The tearing was viewed under 30x magnification and was found to be jagged in appearance.The manufacturing process was reviewed and it was determined that there were no activities or tools that could have caused this type of flaw in the tube component.The root cause could not be conclusively determined.All information reasonably known as of 27-sep-17 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE WITH SECUR-LOK (CE)
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6870164
Report Number9611594-2017-00128
Device Sequence Number873544
Product Code KNT
UDI-Device Identifier10680651948462
UDI-Public10680651948462
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2018
Device Model Number0120-14-2.3
Device Catalogue Number104273200
Device Lot NumberAA6061F08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer09/19/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date09/29/2017
Patient Sequence Number1
Patient Age17 YR